Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 4

Reciprocity of Dedekind sums and the Euler class
Claire Burrin.
Proc. Amer. Math. Soc. 146 (2018), 1367-1376
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sums of inverses in thin sets of finite fields
Igor E. Shparlinski and Ana Zumalacárregui.
Proc. Amer. Math. Soc. 146 (2018), 1377-1388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on Grothendieck’s standard conjectures of type $C^{+}$ and $D$
Gonçalo Tabuada.
Proc. Amer. Math. Soc. 146 (2018), 1389-1399
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the equivalence between $Θ_{n}$-spaces and iterated Segal spaces
Rune Haugseng.
Proc. Amer. Math. Soc. 146 (2018), 1401-1415
Abstract, references and article information
Full-text PDF
Generalizing Serre’s Splitting Theorem and Bass’s Cancellation Theorem via free-basic elements
Alessandro De Stefani, Thomas Polstra and Yongwei Yao.
Proc. Amer. Math. Soc. 146 (2018), 1417-1430
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
When is $R ⋉I$ an almost Gorenstein local ring?
Shiro Goto and Shinya Kumashiro.
Proc. Amer. Math. Soc. 146 (2018), 1431-1437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The automorphism group of Hall’s universal group
Gianluca Paolini and Saharon Shelah.
Proc. Amer. Math. Soc. 146 (2018), 1439-1445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A cohomological characterization of nilpotent fusion systems
Antonio Díaz Ramos, Arturo Espinosa Baro and Antonio Viruel.
Proc. Amer. Math. Soc. 146 (2018), 1447-1450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximum Number of Common Zeros of Homogeneous Polynomials over Finite Fields
Peter Beelen, Mrinmoy Datta and Sudhir R. Ghorpade.
Proc. Amer. Math. Soc. 146 (2018), 1451-1468
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Invariant Radon measures for Unipotent flows and products of Kleinian groups
Amir Mohammadi and Hee Oh.
Proc. Amer. Math. Soc. 146 (2018), 1469-1479
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Genus growth in $\mathbb{Z}_{p}$-towers of function fields
Michiel Kosters and Daqing Wan.
Proc. Amer. Math. Soc. 146 (2018), 1481-1494
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Algebraic Equations in State Condition
Cheolgyu Lee.
Proc. Amer. Math. Soc. 146 (2018), 1495-1503
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the character degree graph of solvable groups
Zeinab Akhlaghi, Carlo Casolo, Silvio Dolfi, Khatoon Khedri and Emanuele Pacifici.
Proc. Amer. Math. Soc. 146 (2018), 1505-1513
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Congruences modulo powers of 11 for some partition functions
Liuquan Wang.
Proc. Amer. Math. Soc. 146 (2018), 1515-1528
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Probabilistically nilpotent groups
Aner Shalev.
Proc. Amer. Math. Soc. 146 (2018), 1529-1536
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Global analytic solutions and traveling wave solutions of the Cauchy problem for the Novikov equation
Xinglong Wu.
Proc. Amer. Math. Soc. 146 (2018), 1537-1550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rational mode locking for homeomorphisms of the $2$-torus
Salvador Addas-Zanata and Patrice Le Calvez.
Proc. Amer. Math. Soc. 146 (2018), 1551-1570
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic Lipschitz regularity of viscosity solutions of Hamilton-Jacobi equations
Xia Li and Lin Wang.
Proc. Amer. Math. Soc. 146 (2018), 1571-1583
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Solving existence problems via $F$-contractions
Dariusz Wardowski.
Proc. Amer. Math. Soc. 146 (2018), 1585-1598
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An estimate of the first eigenvalue of a Schrödinger operator on closed surfaces
Teng Fei and Zhijie Huang.
Proc. Amer. Math. Soc. 146 (2018), 1599-1602
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Traveling wave front for partial neutral differential equations
Eduardo Hernández and Jianhong Wu.
Proc. Amer. Math. Soc. 146 (2018), 1603-1617
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Confirming a $q$-trigonometric conjecture of Gosper
Mohamed El Bachraoui.
Proc. Amer. Math. Soc. 146 (2018), 1619-1625
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Peller’s characterization of trace class Hankel operators and smoothness of KdV solutions
Alexei Rybkin.
Proc. Amer. Math. Soc. 146 (2018), 1627-1637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characterization of the Clarke regularity of subanalytic sets
Abderrahim Jourani and Moustapha Séne.
Proc. Amer. Math. Soc. 146 (2018), 1639-1649
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the regularity of vector fields underlying a degenerate-elliptic PDE
Erika Battaglia, Stefano Biagi and Giulio Tralli.
Proc. Amer. Math. Soc. 146 (2018), 1651-1664
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Expansion by orthogonal systems with respect to Freud weights related to Hardy spaces
Z. Ditzian.
Proc. Amer. Math. Soc. 146 (2018), 1665-1672
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On families of subsets of natural numbers deciding the norm convergence in $ℓ_{1}$
Damian Sobota.
Proc. Amer. Math. Soc. 146 (2018), 1673-1680
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fuglede-Putnam theorem for locally measurable operators
A. Ber, V. Chilin, F. Sukochev and D. Zanin.
Proc. Amer. Math. Soc. 146 (2018), 1681-1692
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reverse Cholesky factorization and tensor products of nest algebras
Vern I. Paulsen and Hugo J. Woerdeman.
Proc. Amer. Math. Soc. 146 (2018), 1693-1698
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Functions of triples of noncommuting self-adjoint operators under perturbations of class $\boldsymbol{S}_{p}$
V. V. Peller.
Proc. Amer. Math. Soc. 146 (2018), 1699-1711
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Long-time asymptotic behavior for the Gerdjikov-Ivanov type of derivative nonlinear Schrödinger equation with time-periodic boundary condition
Shou-Fu Tian and Tian-Tian Zhang.
Proc. Amer. Math. Soc. 146 (2018), 1713-1729
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the isolation phenomena of Einstein manifolds—submanifolds versions
Xiuxiu Cheng, Zejun Hu, An-Min Li and Haizhong Li.
Proc. Amer. Math. Soc. 146 (2018), 1731-1740
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monochromatic Finsler surfaces and a local ellipsoid characterization
Sergei Ivanov.
Proc. Amer. Math. Soc. 146 (2018), 1741-1755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Gromov-Hausdorff hyperspace of nonnegatively curved $2$-spheres
Igor Belegradek.
Proc. Amer. Math. Soc. 146 (2018), 1757-1764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Universality of group embeddability
Filippo Calderoni and Luca Motto Ros.
Proc. Amer. Math. Soc. 146 (2018), 1765-1780
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bessel bridge representation for the heat kernel in hyperbolic space
Xue Cheng and Tai-Ho Wang.
Proc. Amer. Math. Soc. 146 (2018), 1781-1792
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
About the $L^{2}$ analyticity of Markov operators on graphs
Joseph Feneuil.
Proc. Amer. Math. Soc. 146 (2018), 1793-1805
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On concentration properties of disordered Hamiltonians
Antonio Auffinger and Wei-Kuo Chen.
Proc. Amer. Math. Soc. 146 (2018), 1807-1815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Brieskorn spheres bounding rational balls
Selman Akbulut and Kyle Larson.
Proc. Amer. Math. Soc. 146 (2018), 1817-1824
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Banach spaces with weak*-sequential dual ball
Gonzalo Martínez-Cervantes.
Proc. Amer. Math. Soc. 146 (2018), 1825-1832
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society